Orthogonal Laurent polynomials and quadrature formulas for unbounded intervals: II. Interpolatory rules

  1. Bultheel, A. 1
  2. Díaz-Mendoza, C. 2
  3. González-Vera, P. 2
  4. Orive, R. 2
  1. 1 KU Leuven
    info

    KU Leuven

    Lovaina, Bélgica

    ROR https://ror.org/05f950310

  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal:
Applied Numerical Mathematics

ISSN: 0168-9274

Year of publication: 2005

Volume: 54

Issue: 1

Pages: 39-63

Type: Article

DOI: 10.1016/J.APNUM.2004.10.006 SCOPUS: 2-s2.0-16644400583 GOOGLE SCHOLAR
Data source: Scopus